¡Nos trasladamos! E-Prints cerrará el 7 de junio.

En las próximas semanas vamos a migrar nuestro repositorio a una nueva plataforma con muchas funcionalidades nuevas. En esta migración las fechas clave del proceso son las siguientes:

Es muy importante que cualquier depósito se realice en E-Prints Complutense antes del 7 de junio. En caso de urgencia para realizar un depósito, se puede comunicar a docta@ucm.es.

Stochastic analysis of the departure and quasi-input processes in a versatile single-server queue



Downloads per month over past year

Gómez-Corral, Antonio and Artalejo, Jesús R. (1996) Stochastic analysis of the departure and quasi-input processes in a versatile single-server queue. Journal of Applied Mathematics and Stochastic Analysis, 9 (2). pp. 171-183. ISSN 1048-9533

[thumbnail of corral39.pdf]

Official URL: http://www.hindawi.com/journals/ijsa/1996/579834/abs/


This paper is concerned with the stochastic analysis of the departure and quasi-input processes of a Markovian single-server queue with negative exponential arrivals and repeated attempts. Our queueing system is characterized by the phenomenon that a customer who finds the server busy upon arrival joins an orbit of unsatisfied customers. The orbiting customers form a queue such that only a customer selected according to a certain rule can reapply for service. The intervals separating two successive repeated attempts are exponentially distributed with rate α+jμ, when the orbit size is j≥1. Negative arrivals have the effect of killing some customer in the orbit, if one is present, and they have no effect otherwise. Since customers can leave the system without service, the structural form of type M/G/1 is not preserved. We study the Markov chain with transitions occurring at epochs of service completions or negative arrivals. Then we investigate the departure and quasi-input processes.

Item Type:Article
Uncontrolled Keywords:Queueing; Repeated Attempts; Negative Arrivals; Regenerative Processes; Generalized Hypergeometric Functions.
Subjects:Sciences > Mathematics > Probabilities
ID Code:29639
Deposited On:17 Apr 2015 07:59
Last Modified:17 Apr 2015 12:07

Origin of downloads

Repository Staff Only: item control page